# SDR DALA13055353142

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MANUAL REFUEL OPENING INTERFACE CORRODED.  REMOVED CORROSION IAW  SRM 57-21-11, PAR 5E.   FOUND TO BE IN LIMITS IAW SRM 57-21-11, FIG 205.  PERFORMED FPI IAW NTM 51-80-00, NO DEFECTS NOTED. APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-21-11, PAR 5-E.
